| Catalog Number |
3505-6545 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter: (b)(6).Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
Event or Problem Description
It was reported that a pedicle screw disassembled after being installed intra-operatively.The screw was removed and replaced to completed the procedure.There were no abnormalities seen on the screw prior to usage.There were no reported patient health impacts.
Additional Manufacturer Narrative
This follow-up report is being submitted to correct previously reported information.Corrections: d1; d4: catalog number, lot number, and udi number; and h4.Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
Event or Problem Description
Additional Manufacturer Narrative
Corrected information in d10 and h3.Additional information in h6: method, results, and conclusions.This follow-up report is being submitted to relay additional information.Device evaluation: the product number and lot numbers of the returned product match the complaint.Visual inspection reveals, the screw (item 3505-6540 lot 85he) is deformed with the shaft being disconnected from the tulip.The complaint is confirmed for disassembled.Complaint history search: the complaint history search was conducted.Dhr review and related actions: per dhr review, the part was likely conforming when it left zimmer biomet control.No actions required.This event is not related to any current actions or recalls or product holds.Device use: this device is used for treatment.Potential cause: with the given information, the definitive cause cannot be determined.
Event or Problem Description